Optimal Regularizing Effect for Scalar Conservation Laws - École polytechnique Access content directly
Journal Articles Revista Matemática Iberoamericana Year : 2013

Optimal Regularizing Effect for Scalar Conservation Laws

Abstract

We investigate the regularity of bounded weak solutions of scalar conservation laws with convex flux in space dimension one, satisfying an entropy condition with entropy production term that is a signed Radon measure. The proof is based on the kinetic formulation of scalar conservation laws and on an interaction estimate in physical space.
Fichier principal
Vignette du fichier
ConsLawReg3.pdf (221.75 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-00650350 , version 1 (09-12-2011)
hal-00650350 , version 2 (26-07-2012)

Identifiers

Cite

François Golse, Benoît Perthame. Optimal Regularizing Effect for Scalar Conservation Laws. Revista Matemática Iberoamericana, 2013, 29 (2013), pp.1477-1504. ⟨10.4171/rmi/765⟩. ⟨hal-00650350v2⟩
427 View
352 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More